04-01-2010, 09:14 PM #1Registered User
- Join Date
- Jan 2009
NE - Almariah Duque, 23 mos, dies of heparin OD at Omaha hospital, 31 March 2010
http://www.ketv.com/news/23020944/detail.html OMAHA, Neb. --
The Nebraska Medical Center is investigating its staff after the Wednesday death of a toddler from Texas who was given an overdose of Heparin, a blood-thinning drug. Hospital representative Andrea McMaster said NMC is paying the family's expenses and will also pay for the funeral of Almariah Duque .
Duque was nearly 2 years old. She was recovering from multiple organ transplants, and gastroschisis, at the Nebraska Medical Center. She had been there since December.
04-02-2010, 12:51 AM #2
04-02-2010, 12:56 AM #3Registered User
- Join Date
- Nov 2004
This keeps happening again and again, with the same drug. It happened with Dennis Quaid's twins, and I thought they fought to have the child and adult versions of the drug packaged in different colors. Then it happened again. And it is still happening.
04-02-2010, 01:00 AM #4
I'm stunned this has happened, AGAIN!
I'm with you, T-Rex. I thought they fixed this.
May she RIP.
By Texas Mist in forum Crimes-Spotlight on ChildrenReplies: 4Last Post: 12-22-2015, 03:51 AM
By Kymistry35 in forum Recently Sentenced and BeyondReplies: 6Last Post: 10-01-2015, 01:47 PM
By Lovejac in forum Recently Sentenced and BeyondReplies: 4Last Post: 03-25-2014, 12:12 PM
By summer_breeze in forum 2010's MissingReplies: 43Last Post: 12-28-2012, 08:30 PM